# SDR UPS06248018

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1065594
- Part serial: 10635
- Condition: Worn
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LED NR 6 DOES NOT RETRACT.  THE AMBER LT CAME ON DURING CLIMB TO 310.  COULD NOT DUPLICATE FAULT ON GROUND.   AS PRECAUTION REPLACED NR 6 L/E SLAT ACTUATOR. OPS CHECK GOOD, REF MM 27-81-32-4.
